# SDR DL764090537

- Difficulty date: March 26, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29696
- Aircraft time: 31,504 hours, 9,064 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: O-Ring
- Condition: Leaking
- Location: Spoiler Actuator
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FLIGHT 130/27 ATB TO ATL - DUE TO CTR SYS HYD QUANTITY DROPPING.  NO FURTHER INFO AT THIS TIME.  FOUND O-RING LEAKING AT THE FILTER PLUG OF THE NR 4 SPOILER ACTUATOR.  REPLACED O-RING, LEAK CKS OK.
